AMS eContent Search Results
Matches for: msc=(46F30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. Aragona, S. O. Juriaans and J. F. Colombeau. Locally convex topological algebras of generalized functions: Compactness and nuclearity in a nonlinear context. Trans. Amer. Math. Soc. 367 (2015) 5399-5414.
Abstract, references, and article information   
View Article: PDF

[2] Claudia Garetto and Hans Vernaeve. Hilbert $\widetilde{\mathbb{C}}$-modules: Structural properties and applications to variational problems. Trans. Amer. Math. Soc. 363 (2011) 2047-2090. MR 2746675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Kunzinger, Roland Steinbauer and James A. Vickers. Sheaves of nonlinear generalized functions and manifold-valued distributions. Trans. Amer. Math. Soc. 361 (2009) 5177-5192. MR 2515808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Günther Hörmann, Michael Oberguggenberger and Stevan Pilipovic. Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficients. Trans. Amer. Math. Soc. 358 (2006) 3363-3383. MR 2218979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Kunzinger and Roland Steinbauer. Generalized pseudo-Riemannian geometry. Trans. Amer. Math. Soc. 354 (2002) 4179-4199. MR 1926870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1